advertisement
Question
Posted by: CHANDA | 2009/10/07

PREGGIE &  MULTIVITAMIN

I am 18 weeks pregnant, and at the moment I am not taking any multivitamins or so, coz the Centrum I was taking before being pregnant was making me sick. Is there a safe multivitamin I can take. I am also encountering severe leg cramps especially my left leg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Pregnavit M. The leg cramps are common and you could see if calcium helps. Tiredness is part of pregnancy. It may be helped by a multivitamin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: CHANDA | 2009/10/07

Another thing I forgot to mention is that I am always tired.

Reply to CHANDA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement